Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rectifiable metric spaces: local structure and regularity of the Hausdorff measure

Author: Bernd Kirchheim
Journal: Proc. Amer. Math. Soc. 121 (1994), 113-123
MSC: Primary 28A78
MathSciNet review: 1189747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the question whether the "nice" density behaviour of Hausdorff measure on rectifiable subsets of Euclidian spaces preserves also in the general metric case. For this purpose we show the existence of a metric differential of Lipschitzian functions also in situations where the well-known theorem of Rademacher fails.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A78

Retrieve articles in all journals with MSC: 28A78

Additional Information

PII: S 0002-9939(1994)1189747-7
Keywords: Rectifiability, metric differential, Hausdorff measure, density, Kolmogoroff measure
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia